On the shape of bers-maskit slices

Yohei Komori*, Jouni Parkkonen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


We consider complex one-dimensional Bers-Maskit slices through the deformation space of quasifuchsian groups which uniformize a pair of punctured tori. In these slices, the pleating locus on one of the components of the convex hull boundary of the quotient three-manifold has constant rational pleating and constant hyperbolic length. We show that the boundary of such a slice is a Jordan curve which is cusped at a countable dense set of points. We will also show that the slices are not vertically convex, proving the phenomenon observed numerically by Epstein, Marden and Markovic.

Original languageEnglish
Pages (from-to)179-198
Number of pages20
JournalAnnales Academiae Scientiarum Fennicae Mathematica
Issue number1
Publication statusPublished - 2007
Externally publishedYes


  • End invariants
  • Kleinian groups
  • Pleating coordinates
  • Punctured torus groups
  • Teichmüller space

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'On the shape of bers-maskit slices'. Together they form a unique fingerprint.

Cite this